Black eye after a fall

Black eye after a fall

C003/3041 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 2.7MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Black eye after a fall in an elderly male patient who is being treated for coronary artery (heart) disease. The excessive inflammation and bruising (haematoma) has occurred because the patient is on the drugs aspirin and clopidogrel, both of which inhibit blood clotting.

Release details: Model release not required. Property release not required.

Keywords: black eye, bruise, bruised, bruising, cardiac, clopidogrel, condition, coronary artery disease, diagnosis, disorder, drug aspirin, elderly male patient, fall, haematoma, healthcare, heart, inflamed, inflammation, inhibit blood clotting, injury, man, medical, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.